# SDR DALA1307886802

- Difficulty date: March 9, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69455787
- Condition: Corroded
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL AFT FITTING HAS CORROSION ON AFT SIDE AND ON AFT SIDE ATTACHMENT BOLT AREA STA 1437.  R & R FITTING IAW SRM 51-40-02.
